| Model Number |
E2750 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the incident pencil confirmed the customer's report.The cause is due to an assembly related failure.
Event or Problem Description
The customer reported that prior to use the coag switch was stiff and it did not return once being pressed.The device did not stop activating.There was no patient involvement.A new device was used for the procedure.
Additional Manufacturer Narrative
(b)(4).Date of follow-up report: 01/13/2017.Per engineering investigation, the ¿latch on¿ condition was caused by interference between the rocker component and the rocker window in which it moves.The width of the rocker was found to be larger than the width of the rocker window.The width of the rocker window is formed by the ultrasonic welding of the two body housing components.Corrective action is being issued.